I had a hysterectomy in july. I have been having significant hair loss for the last 2 months. I am not on any replacement theraphy as I am having almost no side effects. Does anyone have any ideas to help stop the hair loss? I am worried about developing bald spots.
I had hair loss 3 years after my hysterectomy. I still am not 100% on what caused it but this is what I came up with. I was on estrogen and had decided I didn't need it (it had caused weight gain and I couldn't seem to get the pounds off.) two months after I quit taking the estrogen my hair was falling out. I had 3 patches that were very noticable. I ended up having to buy a hair piece as I was completely bald from my forehead to the crown of my head. I was devestated!!! I had lost my weight finally - but I had lost my hair too! After hitting a deadend with my family physician and gynocologist I went to a dermatologist. She gave me a cream that I put on my scalp 2x/day. Within two weeks my hair was coming in. Now I also went back on a "natural" hormone replacement - and grateful I did! I can sleep at nights again and mood swings have vanished! I haven't been able to locate the cream to give you a name but if you are still having problems, reply back and I will call and find out what it was.
Please share the name of the cream and how you lost the weight? 3 years ago I had cancer and had a complete hysterectomy and now my hair is falling out. I also got very large. I was not on any hormones because I had already gone through menopause at the time of my surgery. All I know is now my hair looks so thin I am worried its all falling out. I see your posting is quite old
Please can you let me know what the hair replacement cream is called. I too am experiencing bad hair loss and weight gain...I start a new job next month and I am worried I am going to be fat and bald, but I need to be confident and dynamic. I had a baby 4 months ago, so I realise some hair loss is to be expected, but you can now see my scalp through my hair, and I feel fat frumpy and very unfeminine! Please help!